# SDR UALA2009081002432

- Difficulty date: August 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 60,409 hours, 22,347 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Disconnected
- Location: Door 2l Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LIGHT DOES NOT OPERATE. DOOR ARMS PROPERLY. SUPPLEMENTAL DATA UPDATE NOT A LAMP ISSUE, KORRY SOCKET HAS COME APART IN SIDEWALL. ACCESS IS LIMITED. GAINED ACCESS TO LIGHT ASSY RECONNECTED, OPS CHKS NORMAL.
